Pre-loader
Hot
New
In stock
Out Stock

Mucinex Fast-Max Cold & Flu Maximum Strength Liquid, 6 oz

Reviews loading...

SKU: 4860409

AVAILABILITY: In stock (58 items)

VENDOR: Mucinex

$18.89

Hurry up! Sales Ends In

Hurry! Only 58 Left in Stock!

Real time 21 visitor right now
Shopify Secure
PayPal
Visa
MasterCard
PRODUCT INFORMATION
CUSTOMER REVIEWS
PRODUCT INFORMATION
Temporarily relieves these common cold and flu symptoms: cough; nasal congestion; minor aches and pains; sore throat; headache. Temporarily reduces fever. Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Maximum strength*. For ages 12+. *Per 4 hour dose. Helps to relieve these symptoms day or night.

Active Ingredients: In Each 20 mL: Acetaminophen 650 mg; Dextromethorphan HBr 20 mg; Guaifenesin 400 mg; Phenylephrine HCI 10 mg

Inactive Ingredients: Anhydrous Citric Acid; Edetate Disodium; FD&C Blue #1; FD&C Red #40; Flavors; Glycerin; Propylene Glycol; Propyl Gallate; Purified Water; Sodium Benzoate; Sorbitol; Sucralose; Trisodium Citrate Dihydrate*; Xanthan Gum; Each 20 mL Contains: Sodium 12 mg; *May Contain This Ingredient


Suggested Use

Do not take more than directed (see Overdose warning). Do not take more than 6 doses in any 24-hour period. Measure only with dosing cup provided. Do not use dosing cup with other products. Dose as follows or as directed by a doctor mL=milliliter. Adults and children 12 years of age and older: 20 mL in dosing cup provided every 4 hours. Children under 12 years of age: do not use. Store between 20-25 degrees C (68-77 degrees F). Do not refrigerate.

Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2022. Products will expire no later than six months to 1 year after receipt.

Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.

Healthcare Disclaimer: Content on this site is for reference purposes only. OTC Shoppe Express does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.


UPC: 363824020662
Weight: 11.48 oz
OSE: 4860409-01-1039-20201125-3782984
CUSTOMER REVIEWS

We use cookies to give you the best possible user experience. Read our GDPR Disclaimer to learn more about our use of cookies, your choices, and how to change your browser settings.

Mucinex Fast-Max Cold & Flu Maximum Strength Liquid, 6 oz

Mucinex Fast-Max Cold & Flu Maximum Strength Liquid, 6 oz

$18.89
Reviews loading...
Pre-loader